About 3-4 weeks ago I noticed 3-5 small flesh colored/slightly white bumps on my penis glans, clustered right beside the left side of my meatus. A few days later I started feeling a slight tingle which later turned into an itch as well as a constant urge to urinate. Never had any problems like this in the past. I felt as though the itchiness was heightened right after urinating. Have never had unprotected sex, last time i had unprotected oral sex was 6 months ago. STD results 1 week ago came all negative. Saw two GPs, one thought it was yeast infection recommended using canestan cream but I didn't get it. The second thought it was balantis and prescribed viaderm KC. Applied viaderm for ~1.5 weeks now, itchiness and urge to urinate no longer exist....but the bumps are still there. When I'm erect they look like sharp pin bumps, but whenever my penis is flaccid its wrinkly and more distinguished. I've now stopped using viaderm since it feels like it irritates my penis more, but am washing my penis with soapy water 2-3x per day. Any thoughts on what this might be ? And how to treat it ? Should I ask for 1% hydrocortisone cream? very concerned about the unsightly appearance of this.
Small bumps near Meatus
@johndrocke Welcome to A2A JD. Hmmmm I suggest going back to the doctor who prescribed you the cream and see what he suggests is the next step. Didn't he request a follow-up to your initial appointment?
@Roc yes I am going to schedule a follow up with my doc. He didn't seem very concerned when I went to him and told me not to worry...just wanted to see if anyone has had any success w/ Viaderm KC or any other topical cream.
Really worried about aesthetic appearance of this
It's very hard to guess what the bumps might be--possibly enlarged Fordyce spots (a type of sebaceous gland)? Obviously the doctor is not concerned. These sorts of things are always much more visible to us than anyone else.
Viaderm KC is a topical steroid cream, a little stronger than hydrocortisone cream.
Washing with soapy water 2-3 times a day seems unnecessary to me, and possibly a little irritating.